# SDR SWAA2022122981735

- Difficulty date: December 14, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Clamp
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP LOCATED AT FWD CARGO COMPARTMENT AT BS400 AFT FACE AT LEVEL OF STRG26L 2022-688568<[01] REPLACED CLIP LOCATED AT FWD CARGO COMPARTMENT AT BS400 AFT FACE AT LEVEL OF STRG26L IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV B SEE INDIVIDUAL SING OFFS BELOW.;[02] REPLACED CLIP LOCATED AT FWD CARGO COMPARTMENT AT BS400 AFT FACE AT LEVEL OF STRG26L IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV B  SEE INDIVIDUAL SING OFFS BELOW. RII
